# SDR ABXA20230814161

- Difficulty date: July 13, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 92,919 hours, 41,920 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Receiver
- Part number: 146T63508
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULK CARGO DOOR ATTACH FWD ROLLER RECEIVER GOUGED AS MARKED. THEREE ARE NO ALLOWABLE PUBLISHED LIMITS. REPAIRED BULK CARGO DOOR LATCH CRANK CAM PER HAECO REO-G24578 & ABX REA-5230-65125-00. REMOVED AND REINSTALLED LATCH CRANK CAM REF B767 AMM 32-36-00 & 20-11-00. CHECKED CAM ROLLER CLEARANCE, CK'D GOOD PER B767 AMM 52-36-01, FIG 402.
